# SDR UPS02438636

- Difficulty date: May 31, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: M/D Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1220 LBL 98-116 FLR BEAM WEB FOUND CRACKED.     FLOOR BEAM WEB REPAIR CARRIED OUT AS PER SRM 51-40-02 FIG.1
